Help Me Find An Answer

2 Replies
T - December 1

Hi I'm 17 and i'm on the birth control pill. Can i get pregnant and if i am pregnant and still on the pill does s_x feel different? cause it hruts me now to have s_x and i've gained alot of weight. thanks

 

J - December 1

sometimes the pill will make you gain weight, have tender b___st..i dont know that s_x feels any different, beside the fact you are more releived, make sure u use a condom as well , the pill doesnt protect u from stds!! you shouldnt be able to get pregnant, thats the whole idea, i think the chances where slim on the pill, how long have you been on it and how long did you wait before you started having s_x after it.. I think it takes affect right away. go on a google site maybe under bc pills maybe you can find out some defferant answers there. i was on it when i ws 17 i think for about 5 or 6 yrs, it also mad me have a real light period. bonus i thought.. butmood swings too.... i know it takes awhile to get out of your system , when you do want to have a baby.. dont miss any, keep on track you should be ok.. but please if you change your partners please please make him wear a condom...... youll regret it if u dont. (a mom...with a 16yr old daughter..) :) good luck.

 

Me Too - December 1

Some b/c pills I was taking at the beginning of the year made s_x hurt. And I had to change pills. Then, they made s_x hurt, and I couldn't get in the mood. It might just be the pills. And you not be pregnant. Talk to the doctor who gave you the pills. I did. He said my problems probably weren't from the pills. But when I stopped them, my problems went away.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion